How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 55812
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

For the past month or so I've had some issues. I went on a

This answer was rated:

Hi, for the past month or so I've had some issues. I went on a trip and quickly developed discomfort - I was very itchy, and I had really bad discharge! It was white and thick like paste, when it tried it would become all crumbly, I've never experienced that before. I tried treating with canesten, but I'm not sure if it helped much because my period came and the symptoms subsided a bit. And then the last few weeks I've just been getting a lot of weird coloured discharge that dries quite hard and crumbly, it doesn't smell very good either. No itching though. And today I got what I thought was blood, it was quite watery and dark brown in colour. Not sure what's the next best step for me!
JA: Are you in any pain? How regular are your periods?
Customer: No pain, and my period is pretty regular. My last period was a bit different, it was very dark and clotty in the beginning, and it lasted a bit longer than usual. But otherwise they're pretty regular.
JA: Anything else in your medical history you think the Doctor should know?
Customer: No
This is Dr David. It sounds like you have a vaginal fungal infection. You need to use monistst 1 or 3 day treatment and take a probiotic daily to help add good bacteria into your vaginal system.
Customer: replied 11 days ago.
Thank you for your reply! I recently purchased Fluconazole capsules and Balance Activ BV gel. Do you think those will help me? Or should I still try to get a hold of Monistat? Although I don't know if we have Monistat in the UK, I'll try to google for a British equivalent because I've never seen it here
Yes those will help. You should start there, and drink lots of water. let me know if you have other questions. If done for now please leave positive feedback below. You can always reach me as Dr David. Thank you for using JustAnswer.com
Dr. David and 2 other Medical Specialists are ready to help you